# SDR SIMA20130517014

- Difficulty date: May 17, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 34,422 hours, 31,503 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426004
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FWD LOWER YOKE NR 1 CRACKED.   R & R YOKE IAW EO-EM-53MR-386.
